# SDR SWAA2023122927350

- Difficulty date: December 3, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 49,226 hours, 25,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR WEB LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R WL 155.5 AT AFT CARGO COMPARTMENT 2023-750365<[01] REPLACED SHEAR WEB LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R WL 155.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
